# SDR COEA2016053157911

- Difficulty date: May 31, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53172146200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: FRAME 4 LT LOWER SEGMENT IS CRACKED ON THE INBD FLANGE.  REPLACED FRAME WITH OEM PART.
